# SDR DL757951041

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037
- Condition: Failed
- Location: Nr 1
- Part time: 19,279 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, HAD OIL TEMP ENTER YELLOW BAND, THEN HAD SMELL OF OIL IN CABIN AND FLT DECK, ALONG WITH LOSS OF OIL QTY.  RETURNED TPA.  REPLACED NR 1 ENGINE FOR RETURN TO SERVICE.  ROUTED ENGINE TO SHOP.
